I was prescribed this cream to relieve the "tingling" "itching" on only my left foot due to little "bumps" which turn into Blisters. I was originally using Domeboro (Astringent) to soak my left foot (3 times a day for 30 Minutes each time) and added Truameel each night so that I could sleep. I was also precribed Three(3) Azithromycin 500mg tablets (Antibiotic for a bacterial infection) on the left foot. That process did not work, bumps, new blisters, and the itching returned. The MD/DO suggests that I have Hyperkeratotic Exzema and has instructed me to discontinue the soaking and to apply this cream twice a day to my left foot bottom. New blisters have arrived again ... so what is next. I have tried rubbing alcohol on the blisters to attempt to get them to dry up. It appears that once the blisters dry up the itching (tingling) reduces and disappears until new blisters appear. I would like to STOP the blisters ... but I do not know the cause.
Hi, yes it will help both your feet, now if you apply an one foot I do not see the difference.
Triamcinolone is a topical steroid. It reduces the actions of chemicals in the body that cause inflammation, redness, and swelling.
Triamcinolone topical is used to treat the inflammation caused by a number of conditions such as allergic reactions, eczema, and psoriasis. The dental paste form of triamcinolone is used to treat mouth ulcers.
Yes if you apply it on your left foot it will help. This is why your doctor prescribed to you.
This was happening to me on my hands and Doctors could never tell me what it was. So four years later my Doctor prescribed me Atarax for anxiety, but it is an antihistamine. I’ve been taking this for 7 months now without any flare ups. Not sure if it will help you but worth a try.
- Triamcinolone Information for Consumers
- Triamcinolone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Triamcinolone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 29 Aug 2010 • 1 answer
Updated 16 Jan 2013 • 1 answer
Updated 27 Mar 2013 • 3 answers
Updated 9 Jul 2018 • 19 answers
Posted 18 Feb 2019 • 0 answers